User menu

Preconditioned Conjugate Gradients for Solving the Transient Boussinesq Equations in 3-dimensional Geometries

Bibliographic reference Dupont, S. ; Marchal, JM.. Preconditioned Conjugate Gradients for Solving the Transient Boussinesq Equations in 3-dimensional Geometries. In: International Journal for Numerical Methods in Fluids, Vol. 8, no. 3, p. 283-303 (1988)
Permanent URL http://hdl.handle.net/2078.1/53253
  1. Gresho, Int. J. numer. methods fluids, 4, 557 (1984)
  2. and , ‘A new semi-implicit method for solving the time-dependent conservation equations for incompressible flow’, in Numerical Methods in Laminar and Turbulent Flow, Pineridge Press, Swansea, 1985, pp. 3-21.
  3. ‘Time integration and conjugate gradient methods for the incompressible Navier-Stokes equations’, in Finite Elements on Water Resources, Springer, New York, 1986, pp. 3-27.
  4. Van der Vorst, SIAM J. Sci. Stat. Comput., 3, 350 (1982)
  5. Dupont, Int. j. numer. methods fluids, 7, 49 (1987)
  6. Crochet, Int. j. numer. methods fluids, 7, 29 (1987)
  7. and , Finite Element Solution of Boundary Value Problems, Academic Press, New York, 1984.
  8. Meijerink, J. Comput. Phys., 44, 134 (1981)
  9. Dubois, Computing, 22, 257 (1979)